# SDR SWAA2021062378957

- Difficulty date: June 1, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 24,221 hours, 39,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING ESCAPE LIGHT IS INOP / RELAMPED LEFT HAND OVERWING ESCAPE LIGHT; PERFORMED A GOOD FUNCTIONAL CHECK PER AMM 33-51-04-960-801. 59234U 01JUN21
